# SDR CA111111005

- Difficulty date: November 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: C

## Discrepancy

(CAN) RED (ESSENTIAL POWER ONLY) & AMBER (ELECTRICAL FAULT) DURING T/O ROLL  FOLLOWING NORMAL ENGINES STARTS AND TAXI OUT WITH APU SHUTDOWN, THE MASTER CAUTION BEGAN TO FLASH WITH THE ESSENTIAL POWER ONLY (RED) EICAS MESSAGE POSTED DURING TAKEOFF ROLL, PRIOR TO 80 KTS, WITH ENGINE STABILIZED AT TO POWER.  AT THAT MOMENT, COPILOT LOOKED AT THE CAS MESSAGE AND HAS NOTICED ELECTRICAL FAULT (AMBER) CAS MESSAGE POSTING AT THAT MOMENT IN ADDITION TO THE RED MESSAGE. AS THE ACFT TAXI OUT OF THE RUNWAY, PILOT CLAIMS THAT A R BATTERY FAIL (AMBER) CAS MESSAGE WAS ADDED. SECONDS LATER ALL THREE MESSAGES EXTINGUISHED. NO DISPLAY WERE LOST DURING THIS EVENT.
